Enochs, Edgar E.; Kim, Hae-Sik
Some remarks on global dimensions for cotorsion pairs
Rendiconti del Seminario Matematico della Università di Padova, Tome 116 (2006) , p. 205-209
Zbl 1156.16007 | MR 2287347
URL stable : http://www.numdam.org/item?id=RSMUP_2006__116__205_0

Bibliographie

[1] S. T. Aldrich - E. Enochs - O. M. G. Jenda - L. Oyonarte, Envelopes and covers by modules of finite injective and projective dimensions, J. Algebra, 242 (2001), pp. 447-459. MR 1848954 | Zbl 0983.16003

[2] P. Eklof, Homological algebra and set theory, Trans. Amer. Math. Soc., 227 (1977), pp. 207-225. MR 453520 | Zbl 0355.02047

[3] E. Enochs, Minimal pure injective resolutions of flat modules, J. Algebra, 105 (1987), pp. 351-364. MR 873670 | Zbl 0614.13005

[4] E. Enochs - O. M. G. Jenda - B. Torrecillas - J. Xu, Torsion theories relative to Ext, preprint.

[5] E. Enochs - J. A. Lopez-Ramos, Kaplansky classes, Rend. Sem. Mat. Univ. Padova, 107 (2002), pp. 67-79. Numdam | MR 1926201 | Zbl 1099.13019

[6] P. Eklof - J. Trlifaj, How to make Ext vanish, Bull. London Math. Soc., 33 (2001), pp. 41-51. MR 1798574 | Zbl 1030.16004

[7] S.I. Gelfand - Y. I. Manin, Methods of Homological Algebra, Springer, 1996. MR 1438306 | Zbl 0855.18001

[8] M. Hovey, Cotorsion pairs, model category structures, and representation theory, Math. Z., 241 (2002), pp. 553-592. MR 1938704 | Zbl 1016.55010

[9] C. U. Jensen, On the vanishing of lim 2- (i) , J. Algebra, 15 (1970), pp. 151-166. MR 260839 | Zbl 0199.36202

[10] L. Salce, Cotorsion theories for abelian groups, Sympos. Math., 23 (1979), pp. 11-32. MR 565595 | Zbl 0426.20044

[11] J. Xu, Flat covers of modules, Lecture Notes in Math. 1634, Springer-Verlag, 1996. MR 1438789 | Zbl 0860.16002